Change search
ReferencesLink to record
Permanent link

Direct link
Well-posedness and approximation of a measure-valued mass evolution problem with flux boundary conditions
Eindhoven University of Technology, The Netherlands. (Mathematics)ORCID iD: 0000-0002-1160-0007
2014 (English)In: Comptes rendus. Mathematique, ISSN 1631-073X, E-ISSN 1778-3569, Vol. 352, no 1, 51-54 p.Article in journal (Refereed) PublishedText
Abstract [en]

This Note deals with imposing a flux boundary condition on a non-conservative measure-valued mass evolution problem posed on a bounded interval. To establish the wellposedness of the problem, we exploit particle system approximations of the mass accumulation in a thin layer near the active boundary. We derive the convergence rate for the approximation procedure as well as the structure of the flux boundary condition in the limit problem.

Place, publisher, year, edition, pages
Elsevier, 2014. Vol. 352, no 1, 51-54 p.
Keyword [en]
mild solutions, measure-valued equations
National Category
Mathematical Analysis
Research subject
URN: urn:nbn:se:kau:diva-39786DOI: 10.1016/j.crma.2013.11.012ISI: 000330499600011ScopusID: 2-s2.0-84892478779OAI: diva2:901168
Available from: 2016-02-06 Created: 2016-02-06 Last updated: 2016-06-01Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Muntean, Adrian
In the same journal
Comptes rendus. Mathematique
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 47 hits
ReferencesLink to record
Permanent link

Direct link